# SDR ASAA0956898

- Difficulty date: October 31, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,834 hours, 3,760 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Seal
- Part number: 65C374061
- Condition: Out Of Limits
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE APU CHANGE FOUND THE INLET SEAL (SIGMA) OUT OF LIMITS.  REMOVED & REPLACED APU INLET SEAL REF 49 15 11.
